# SDR C8GA20050024

- Difficulty date: December 2, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 57,508 hours, 30,194 cycles
- Engine: Pwa JT8D15
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Open
- Location: L1
- Part time: 57,508 hours, 30,194 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OPERATION, AIRCRAFT WOULD NOT PRESSURIZE ABOVE 1.5 PSID. AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT.  ON POST FLIGHT FOUND L1 ENTRY DOOR NOT FULLY CLOSED, OPEN, CYCLED AND RESET DOOR, CONFIRMED FULLY CLOSED AND LOCKED. NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
